# SDR CALA2023122603740

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28970
- Aircraft time: 95,778 hours, 21,129 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285N001140
- Part serial: D02673
- Condition: Faulty
- Location: Flap/Slats
- Part time: 95,777 hours, 21,129 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TE FLAP DISAGREE UPDATED LABOR HRS ALL 3 FSEU''S SHOW NO FAULTS AND RAN FLAPS SEVERAL TIMES. #1 FSEU SHOWED FLAP DIAGREE LAST LEG AND SHOWED INTERMITTENT.  TS PER FIM 27-51 FAULT TREE 808, FOUND OVERLOAD TRIP INDICATOR ON FLAP TRANSMISSIONS #1 #6 . RESET TRIP INDICATORS RAN FLAPS THROUGH 4 FULL CYCLES NO OTHER DEFECTS NOTED. NO HISTORY FOUND IN PAST 90 DAYS. PER FIM "RESET OVERLOAD TRIP INDICATOR AND MONITOR THE TE FLAP TRANSMISSION DURING FUTURE FLIGHTS" INFO ONLY UPDATE: REFERENCE LOG PAGE 6642184 FOR FSEU #1 REPLACEMENT. FSEU #1 REQUIRED REPLACEMENT PER LOG PAGE 6637289.  REMOVED AND REPLACED #1 FSEU PER AMM 27-51-01. PERFORMED OPS CHECK. OPS CHECK GOOD.
